MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV P-F STEM TRL 12X60; STEM TRIALS

DEPUY IRELAND - 9616671 ATTUNE REV P-F STEM TRL 12X60; STEM TRIALS
Model Number 2513-12-060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
12x60 attune revision stem sheared off a 45mm tibial broach, leaving both items unusable and needing replacement.Surgeon was broaching the tibia when it happened.No real delay to the case but he did have to retrieve the broken stem trial from the tibial canal.Everything was removed from the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : examination of the returned device confirmed the reported breakage.The noted damage is consistent with inadvertently applying excessive angular forces during use, and the need of corrective actions is not indicated.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE REV P-F STEM TRL 12X60
Common Device Name
STEM TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12235482
Report Number1818910-2021-16207
Device Sequence Number17136381
Product Code LXH
UDI-Device Identifier10603295438809
UDI-Public10603295438809
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2513-12-060
Device Catalogue Number251312060
Device Lot NumberNW213568
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2021
Initial Date Received by Manufacturer 07/13/2021
Supplement Date Received by Manufacturer08/17/2021
10/12/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date08/25/2021
10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1